# SDR AALA202301238165

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737823
- Aircraft serial: 44488
- Aircraft time: 3,531 hours, 1,265 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: XD4N
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT MACH ELECTRIC STAB TRIM FAILED. AUTOPILOT TRIM OK. EMERGENCY DECLARED; FLIGHT RETURNED TO MIA LANDING SAFELY. REMOVED AND REPLACED MAIN TRIM FLAPS RELAY R1192 PER SWPM 20-81-16. ACCOMPLISHED SATISFACTORY STABILIZER TRIM MOTOR TEST AT FLAP UNITS 1 AND 5 PER AMM 27-41-71-700-801.
